# SDR UALA2010051001576

- Difficulty date: May 9, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 46,337 hours, 5,483 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 794640
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 45-53 EMERGENCY SEAT LIGHTS STRIPS INOP, DOOR 4 LT & 4 RT EXIT LIGHTS INOP, AFT GALLEY BY DOOR 4 LT & 4 RT GALLEY EMERGENCY LIGHT STRIPS INOPERATIVE.  REPLACED FEED IN POWER CABLE AND JUMPER CABLE FROM FEED IN TO GALLEY EMERGENCY STRIP LIGHTS, OP CHECKS GOOD.
